# SDR SIMA200419614

- Difficulty date: July 5, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814485
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DUIRNG AN MBV INSPECTION, FOUND CARGO FRAME AT FS 677 HAD TWO DENTS.  RECONTOURED THE TWO DENTS AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED A REPAIR ANGLE.  REPAIR DONE IAW SAAB 340 STATEMENT 340SDS007339, PARA 3, DATED JULY 2, 2004. (M)
